# SDR DALA2015032802466

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUNTERSINKS AND FREYING SURFACE AT RT FUEL TANK ACCESS PANEL 1436C.  ACCESS PANEL WAS REPLACED AND WILL BE INSTALLED UNDER CARD 2800-0390 IAW AMM 28-00-00.
